BECKMAN COULTER, INC AU680 CLINICAL CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Back to Search Results |
| Model Number |
AU681-10E CHEMISTRY ANALYZER AU680 WITH ISE |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/23/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported obtaining low ion selective electrode (ise) for sodium (na), potassium (k) and chloride (cl) on their au680 clinical chemistry analyzer.The patient results were not reported outside the laboratory.The samples were re-analyzed with normal results.There was no report of change to treatment, injury, or death associated with this event.The customer did not provide patient demographics.Provided the results for two patients.
Additional Manufacturer Narrative
The customer performed troubleshooting with the assistance of a beckman customer technical specialist (cts) and replaced the tubing to resolve the issue.The customer confirmed normal analyzer operation.Section a2, a3, a4, and a5: information not provided by customer.The beckman coulter internal identifier is (b)(4).